# SDR 9JLA201504038653

- Difficulty date: March 23, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N602JC
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 5,722 hours, 5,294 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 6607A777
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING THE RT THRUST REVERSER ARM LIGHT TESTS, BUT DOES NOT ILLUMINATE WHEN THE THRUST REVERSER SYS WAS ARMED.  THRUST REVERSER OPERATION WAS REPORTED TO BE NORMAL.  TROUBLESHOOTING FOUND THE RT THRUST REVERSER PRESS SWITCH TO BE DEFECTIVE, PN 6607-7-77.  THE SWITCH WAS REPLACED WITH NEW.  OPERATIONS CHECKED SATISFACTORY.
